Couldn't find what you looking for?

TRY OUR SEARCH!

Users comments and reviews on article Allergic to Anticonvulsants: Anticonvulsant Allergy Side Effects by Dr. Soni Vijay

Loading...

Why would my doctor give me gabapentin 100mg, and triamterene 75mg (maxzide) for painfull swelling of feet and ankles, feeling very drained after 10 minutes of any tasks, just walking around I get light headed and feet are red and swelled, and hurt to touch? Have no history of blood pressure issues, or seizure disorders or swelling of anything.
Reply

Loading...

Hi I was given Lyrica 75mg. to help me sleep. It has not helped me sleep and I am very hyper. I think that Gabapentin is in the same category. One of the side effects that can happen is swelling with these drugs. I am a diabetic so if I had this happenning to me I would stop the drug and call my doctor. This is not something to take lightly. Good Luck.
Reply

Loading...